# SDR DALA13027893218

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT PASSENGER/CREW DOOR SILL BEAM AT AFT FR66 INBD. AROUND GIRT BAR HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 DIMENSION HOLE DIAMETER  0.473" FOUND TO BE OUT OF LIMITS IAW TRM 53-41-14.  REPLACED LT AFT PASSENGER/CREW DOOR SILL ASSY IAW SRM 51-4 2-11 & DWG D53480019.
